Advanced search
Start date
Betweenand

Global properties of systems of differential equations

Grant number: 17/00848-0
Support type:Scholarships abroad - Research Internship - Post-doctor
Effective date (Start): August 16, 2017
Effective date (End): June 30, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Jorge Guillermo Hounie
Grantee:Giuliano Angelo Zugliani
Supervisor abroad: Abdelhamid Meziani
Home Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil
Research place: Florida International University (FIU), United States  
Associated to the scholarship:14/23748-3 - Involutive systems and global solvability, BP.PD

Abstract

Our aim is to study first order partial differential operators defined on a compact manifold. We present relevant open problems concerned with the global solvability and global hypoellipticity of such operators.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MEZIANI, ABDELHAMID; ZUGLIANI, GIULIANO. CLASS OF HYPOCOMPLEX STRUCTURES ON THE TWO-DIMENSIONAL TORUS. Proceedings of the American Mathematical Society, v. 147, n. 9, p. 3937-3946, SEP 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.